Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Frequent urination, cramps and throbbing. No relief with cranberry juice and medicine. Cause?

I am having to pee every 10 minutes, plenty coming out. Cramps and a throbbing feel all most like when the ob doctor checks your cervix and it makes you feel like you have to pee. I thought maybe a UTI, so i have taken some azo cranberry tablets and azo unrinary tract pain reliever, but after a couple of doses and plenty of water, nothing has changes at all. I am 29, female, 5 ft 8 in and 120 lbs
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acute UTI mostly Cystitis
Please get your routine urine test and urine culture done to find out the organisms causing this infection .

In the mean while take broad spectrum antibiotics belonging to Floxacin group along with urinary antiseptic Nitrofurantoin. and urine alkaliser.Get the prescription of these drugs from your family Physician.

Switch on to appropriate antibiotics as per culture report after getting the culture report.

Ensure to drink more water to keep your urine dilute.
It should get cured in a week.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor